# SDR IPXA1567046

- Difficulty date: May 4, 2011
- Submitted: June 8, 2011
- Operation: Air carrier
- Aircraft: N406UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23728
- Aircraft time: 27,025 hours, 18,368 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 879
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, CORROSION AROUND NUTPLATE HOLES ON FLOORBEAM, STA 879, LBL 45-54, WL 208.  REPAIR IAW EO B757-5310-42979-A AND ATS ER 11-02744.
